# SDR AALA201711289005

- Difficulty date: November 27, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 51,615 hours, 29,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT NOT TESTING.  REPLACED THE BATTERY AND SUCCESSFULLY TESTED.
